| Model Number |
5592-45 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
Atrial Tachycardia (1731)
| Date of Event |
12/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced atrial tachycardia.Upon device interrogation, it was revealed that there was atrial un der-sensing and mode switching on the right atrial (ra) lead.It was also noted that there was one under-sensed r-wave on the right ventricular (rv) lead.The ra and rv lead remain in use.No further patient complications have been reported as a result of this event.